# SDR CA150909004

- Difficulty date: July 29, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,387 hours
- Engine: Pwa PT6A41
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 5053445315
- Condition: Leaking
- Location: Magnetic
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, AS THE CABIN ALTITUDE ROSE, THE MAGNETIC COMPASS RUPTURED, LEAKING FLUID INTO THE COCKPIT IN THE THROTTLE AREA. UPON RETURN, THE COMPASS WAS DEFERRED, AND THEN SUBSEQUENTLY REPLACED WITH A SERVICEABLE UNIT. AS THE COMPASS FLUID IS COMBUSTIBLE IN NATURE, THE LEAKAGE OF THE FLUID INTO THE COCKPIT PRESENTS A POTENTIAL FIRE HAZARD.
